Economics at your fingertips  

Journal of Mathematics Research

2017 - 2017

From Canadian Center of Science and Education
Contact information at EDIRC.

Series data maintained by Canadian Center of Science and Education ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 9, issue 4, 2017

Solving Liouville-type Problems on Manifolds with Poincar\'{e}-Sobolev Inequality by Broadening $q$-Energy from Finite to Infinite pp. 1-10 Downloads
Lina Wu
Some Remarks on the Stability Condition of Numerical Scheme of the KdV-type Equation pp. 11-22 Downloads
Chun-Te Lee, Jeng-Eng Lin, Chun-Che Lee and Mei-Li Liu
Sign of Permutations Induced by Anick and Nagata-Anick Automorphisms over Finite Fields pp. 23-29 Downloads
Keisuke Hakuta
Dissipative Numerical Method for a Flexible Euler-Bernoulli Beam with a Force Control in Rotation and Velocity Rotation pp. 30-48 Downloads
Bomisso G. Jean Marc, Tour\'{e} K. Augustin and Yoro Gozo
The original problem that serves as a basis for this project comes from an American contest (PUMaC, 2014) regarding the maximum amount of enclosed spaces given a limited number of cuts on an infinite plane. In this study, we explore the same problem and extend it in the context of m dimensions given n (m-1) dimensional cuts using the recursive relationship of finite cuts and enclosed spaces in lower dimensions. Once the general formula of f(m,n)?was proven for dimensions, an Euler¡¯s inspired formula was used to check the accuracy of the formula in two and three dimensions. The Euler¡¯s formula also allowed us to derive the formula for the maximum number of unenclosed spaces in three-dimensional F(3, n). The results are as follows pp. 49-68 Downloads
Erick C. Huang, Sharon S. Huang and Cheng-Hua Tsai
Cone Avoidance of Some Turing Degrees pp. 69-77 Downloads
Patrizio Cintioli
Modeling and Numerical Simulation of Sand Dunes Formation pp. 78-86 Downloads
GANDA Rabi Hassane, Haoua Hamidou and Bisso Saley
The Convergence of Calder¨®n Reproducing Formulae of Two Parameters in $L^p$, in $\mathscr S$ and in $\mathscr S'$ pp. 87-100 Downloads
Jiang-Wei Huang and Kunchuan Wang
A Mathematical Model for the Vector Transmission and Control of Banana Xanthomonas Wilt pp. 101-113 Downloads
Kweyunga Eliab Horub and Tumwiine Julius
Analysis of Compression Ratio of Various Randomly Generated Images of Same Size pp. 114-123 Downloads
Tanvir Prince
On the Existence of Global Weak Solutions to 1D Pollutant Transport Model pp. 124-134 Downloads
Brahima Roamba, Jean de Dieu ZABSONRE and Yacouba Zongo
Transmuted Mukherjee-Islam Distribution: A Generalization of Mukherjee-Islam Distribution pp. 135-144 Downloads
Loai M. A. Al-Zou'bi
The Global and Exponential Attractors for the Higher-order \\[6pt] Kirchhoff-type Equation with Strong Linear Damping pp. 145-167 Downloads
Guoguang Lin and Yunlong Gao
Minimum Principle-Type Necessary Optimality Conditions in Scalar and Vector Optimization. An Account pp. 168-184 Downloads
Giorgio Giorgi
Existence Conditions of Super-Replication Cost in a Multinomial Model pp. 185-195 Downloads
Mei Xing
On $FGDF$-modules pp. 196-199 Downloads
Alhousseynou Ba, Sidy Demba Tour\'e and Oumar Diankha
The First Hochschild Cohomology of Square Algebras With it's Stability pp. 200-208 Downloads
Feysal Hassani and Negin Salehi Oroozaki
On Theory of logarithmic Poisson Cohomology pp. 209-230 Downloads
Joseph Dongho, Alphonse Mbah and Shuntah Roland Yotcha
Logarithmic Differential Operators and Prequantization of Logsymplectic Poisson Structure pp. 231-248 Downloads
Joseph Dongho

Volume 9, issue 3, 2017

Nonexistence of Nontrivial Stationary Solutions with Decay Order for Some Nonlinear Evolution Equations pp. 1-7 Downloads
Jeng-Eng Lin
Quadratic form Approach for the Number of Zeros of Homogeneous Linear Recurring Sequences over Finite Fields pp. 8-13 Downloads
Yasanthi Kottegoda
Convergence Analysis for Mixed Finite Element Method of Positive Semi-definite Problems pp. 14-22 Downloads
Yirang Yuan and Changfeng Li
An Addendum on Postoptimality of Maximally Reliable Path pp. 23-29 Downloads
Ahmad Hosseini and Bita Kabir Baiki
Modeling and Resolution of the Allocation Problem of the Time Slots in Dakar Airport pp. 30-37 Downloads
Youssouf Ahamada, Salimata G. Diagne, Amadou Coulibaly, D\'ethi\'e Dione, N'dogotar N閘io and Youssou Gningue
The [a,b]-domination and [a,b]-total Domination of Graphs pp. 38-45 Downloads
Xiujun Zhang, Zehui Shao and Hong Yang
Symmetric Boundary Condition for Laplacian on Net of Regular Hexagons pp. 46-67 Downloads
Daniel Lee
On the Existence of Poncelet-Morley Points in Euclidean Geometry pp. 68-74 Downloads
Joseph Dongho, Nguimbous F. L. and Teyou M. R.
A Note on the Structure of Roller Coaster Permutations pp. 75-79 Downloads
William Adamczak
Minimum Hellinger Distance Estimation of a Univariate GARCH Process pp. 80-94 Downloads
Roger Kadjo, Ouagnina Hili and Aubin N'dri
A Fuzzy-stochastic Approach for Binary Linear Programming under Uncertainties pp. 95-111 Downloads
Wei Peng and Rene V. Mayorga
Page updated 2017-08-03